La Vergne, TN
A female asked:
Took a plan b pill. my period was about a week late. i am now going on my 12th day of my period. whats wrong? could i be pregnant? will it stop?
1 doctor answer • 1 doctor weighed in
Pediatrics 35 years experience
Doctor can check: Taking Plan B or other emergency contraception pills can alter the timing or the quality of the current menstrual cycle and the upcoming cycle. One should check a urine pregnancy 3 weeks after taking Plan B. Twelve days is a lot of days, so a patient should contact her primary care doctor or Ob-Gyn doctor and discuss her symptoms.
Created for people with ongoing healthcare needs but benefits everyone.
436 viewsAnswered >2 years ago
Last updated Dec 31, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.